Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Iliaa

Member
  • Posts

    8
  • Joined

  • Last visited

Reputation

2 Neutral
  1. Hi, Can I take Primolut while on accutane? I need to delay my period for some time. Any idea? Thanks.
  2. Hello, I have acne, but I don't have blackheads except for a certain small area on my nose. Now I have horrible black heads on my whole nose and also parts of my cheeks! They are really gross Is Accutane to blame for that? Or the Bepanthem cream I'm using for my face? My dermatologist gave me Bepathene oitnment for my lips and Bepathene cream for my face. Any input will be appreciated. Thank you.
  3. Sorry to hear about your labs. What are you doing to deal with your newly-high cholesterol levels? Thank you. Just saw my doctor and she gave me Lipitor. But I'm really hesitatnt about taking it. I read it has a lot of side effects. I wrote a posy yesterday about my story: http://www.acne.org/messageboard/topic/343006-cholesterol-skyrockted-in-less-that-1-month-on-roaccutane/?view=findpost&p=3440169 Regards. I will have to take a look at your story when I get a little more free time
  4. Hello, Did Accutane Increase your cholesterol? How soon was that? What plan did you follow, please share your story. As for me, I'm almost a month thriugh, and it did increase my cholesterol cinsiderable. Before Roaccutane It was 5.1 and it is now 6.2! (acceptable is upto 5.2) My HDL was 1.97 and it is now 2.14 (acceptable is 0.91-2.07) My LDL was 2.9 and is now 3.9 (acceptable is under 3.5) Just saw mer dermatologist who increased the dose from 30 to 40, and presribed "Li
  5. Hello, If, for any reason, I stop Accutane for a week or so, will that mean that my course was inturupted and that I need to start over? What is the maxixmum period of time that I can stop it with out jeopradising the results I'm getting. Don'y tell me as your doctor, I forgot to, and my next appointment is not so soon. thank you.
  6. Sorry to hear about your labs. What are you doing to deal with your newly-high cholesterol levels? Thank you. Just saw my doctor and she gave me Lipitor. But I'm really hesitatnt about taking it. I read it has a lot of side effects. I wrote a posy yesterday about my story: http://www.acne.org/messageboard/topic/343006-cholesterol-skyrockted-in-less-that-1-month-on-roaccutane/?view=findpost&p=3440169 Regards.
  7. Cool thread. Thank you. It is my first month on Raccutane. Seeing some results already, But I still get breakouts. My cholestrol levels went really high though :"(
×